# SDR DALA2016100207040

- Difficulty date: October 1, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 71,958 hours, 31,162 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 68 WEB, STOP FITTING HAS A CRACK INDICATION AT LOWER INBD FASTENER HOLE, REPAIR PER ERA 550948-14 REV ORIG
